# SDR SWAA2021021844869

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AND STR 19R FWD CARGO COMPARTMENT.  EVALUATED GUSSET LOCATED BS 500D AND STR 19R FWD CARGO COMPARTMENT AND NOT FOUND ALLOWABLE DAMAGE FOR CRACK IN SRM B737-700 REPLACED GUSSET IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV- PART NUMBER USED 143A9481-5 PO 2020-2024-41.
